# SDR UIEA2019082705302

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,636 hours, 17,023 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE CAME ON AFTER LANDING.  RESET RIGHT FWD WINDOW HEAT PBSW, FAULT CLEARED. PERFORMED FIM 30-41 FT 804, NO FAULT NOTED.
